Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pink vaginal spotting, tiredness, vomiting episodes. Tubectomy done. History of ovarian cysts. Causes?

First off I have had 4 kids and one of them c-section . My tubes have been tied for 3 years. The past 3 days I been spotting and its pink and I been extremely tired. Last week I vomited a couple times and was nausea off and on. Iam on lamictal ..25mg for 7 months and iron pills. I also am prone to cyst on my ovaries. Please help. Thank you
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for using healthcare magic,
lamictal can cause increase in hormone like LH and FSH and hormonal imbalance.. your symptoms can be because of that..
vomiting can be because of iron tablet also. its very common side effect of iron tablet.. take iron tablet after meal or with toast or biscuit it will decrease vomiting
consult your physician for lamictal..
hope this helps you..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor